Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 18, 2015, 8:11 PM CDT for Sumner County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 8:11 PM CDT (01:11 UTC)
- Expired
- Apr 18, 2015, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Sumner County, KS
The radar
The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 8:32 PM CDT | HAIL 1 | 1 S Wellington, KS | MEDIA REPORTED QUARTER SIZE HAIL 1 MILE SOUTH OF WELLINGTON. |
| Apr 18, 8:55 PM CDT | HAIL 1 | 1 S Perth, KS | TRAINED SPOTTER REPROTED NICKEL AND QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2335 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
486
WUUS53 KICT 190111
SVRICT
KSC191-190200-
/O.NEW.KICT.SV.W.0072.150419T0111Z-150419T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WELLINGTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...MULVANE...BELLE PLAINE...OXFORD...MAYFIELD...
RIVERDALE...PERTH AND WELLINGTON AIRPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 10 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3724 9761 3748 9728 3748 9715 3716 9715
3711 9753
TIME...MOT...LOC 0110Z 231DEG 17KT 3723 9742
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
522
WWUS53 KICT 190127
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT SAT APR 18 2015
KSC191-190200-
/O.CON.KICT.SV.W.0072.000000T0000Z-150419T0200Z/
SUMNER KS-
827 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN SUMNER COUNTY...
AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...MULVANE...BELLE PLAINE...OXFORD...MAYFIELD...
RIVERDALE...PERTH AND WELLINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...STRAIGHT LINE WINDS...AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR
ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3724 9761 3748 9728 3748 9715 3716 9715
3711 9753
TIME...MOT...LOC 0126Z 239DEG 16KT 3726 9734
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
KLEINSASSER324
WWUS53 KICT 190143
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
843 PM CDT SAT APR 18 2015
KSC191-190200-
/O.CON.KICT.SV.W.0072.000000T0000Z-150419T0200Z/
SUMNER KS-
843 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN SUMNER COUNTY...
AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
OXFORD...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG TO SEVERE
THUNDERSTORM WAS LOCATED BETWEEN MAYFIELD AND CALDWELL...ALSO MOVING
NORTHEAST.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...MULVANE...BELLE PLAINE...OXFORD...MAYFIELD...
RIVERDALE...PERTH AND WELLINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3724 9761 3748 9728 3748 9715 3716 9715
3711 9753
TIME...MOT...LOC 0141Z 233DEG 16KT 3730 9728
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:46 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 18, 6:46 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 646 PM CDT SAT APR 18 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 358 PM CDT SAT APR 18 2015 STRONG THUNDERSTORMS...WHICH MAY OBVIOUSLY ACHIEVE SEVERITY...HAVE DEVELOPED OVER PARTS OF CENTRAL & SOUTH-CENTRAL KS WEST OF I-135. AS WAS EXPECTED...THE THUNDERSTORMS DEVELOPED IN AREAS WHERE SKIES HAD CLEARED AND WITH 55-60F DEWPOINTS DESTABLIZATION WAS FAIRLY RAPID. AT 252 PM CDT PING PONG BALL-SIZED HAIL WAS REPORTED IN BARTON COUNTY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 358 PM CDT SAT APR 18 2015 TONIGHT: OBVIOUSLY SEVERE THUNDERSTORMS ARE DRAWING GREATEST ATTENTION. THE WELL-DEFINED MID-UPPER CYCLONE THAT HAS BEEN A TOPIC THE PAST 3 OR 4 DAYS IS DRIFTING TOWARD THE CO/KS BORDER TO PROMOTE DECENT UPPER DECK DIFFLUENCE. WITH THE ATTENDANT SURFACE LOW STILL SITUATED OVER EASTERN KS INDUCING MODEST E-SE LOWER-DECK FLOW...DEEP-LAYER SHEAR...BOTH SPEED AND DIRECTIONAL...SHOULD SLOWLY INCREASE WITH 30-40KTS LIKELY BY EARLY THIS EVENING. WITH MODEST UPPER-DECK COLD ADVECTION APPROACHING CENTRAL & SOUTH-CENTRAL KS LARGE HAIL PERHAPS 2 INCHES IN DIAMETER...WOULD BE THE PRIMARY THREAT. MOST FACETS OF INHERITED FORECAST ARE KEPT INTACT. LATE TONIGHT THE UPPER-DECK LOW OVER EASTERN CO WILL EVOLVE INTO A WAVE AS IT PHASES WITH A 2ND UPPER-DECK WAVE SWEEPING EAST ACROSS THE SASKATCHEWAN/MANITOBA BORDER. BOTH WILL TEAM TO SWEEP A COLD FRONT SE THAT SHOULD EXTEND FROM CENTRAL NEBRASKA AND WESTERN KANSAS EARLY SUNDAY MORNING. SUNDAY & SUNDAY NIGHT: THE SOUTHEAST PROGRESS OF THE COLD FRONT WILL BE WATCHED CLOSELY. AS THE 2 UPPER WAVES PHASE THE SOUTHERN COHORT WOULD WEAKEN. THIS WOULD LIKELY CAUSE THE COLD FRONT TO DECELLERATE AS IT APPROACHES SOUTHEAST KS EARLY SUNDAY AFTERNOON. THE NAM DEPICTS THIS SCENARIO MORE SO THAN IT'S COHORTS AND IS BEING FOLLOWED. AS SUCH THE AIR MASS OVER SOUTHEAST KS WOULD DESTABILIZE CONSIDERABLY. AS SUCH SEVERE THUNDERSTORM FOR SOUTHEAST KS WOULD INCREASE CONSIDERABLY & WITH THE NAM PREFERRED MLCAPES FROM 2,000-2,300 "CARAT JEWELS" ARE LIKELY EARLY SUNDAY AFTERNOON. COMBINED WITH MODEST UPPER-DECK COLD ADVECTION TARGETING THIS AREA LARGE HAIL...PERHAPS GOLF BALL SIZED...WOULD BE THE PRIMARY THREAT SUNDAY AFTERNOON. AS THE COLD FRONT PUSHES SE OF THIS AREA DEEP BRISK NW FLOW SPREADS SE ACROSS KS THEREBY SHUNTING THE SEVERE THREAT S-SE OF KICT COUNTRY EARLY SUNDAY EVENING. MONDAY-TUESDAY: THE WORK-WEEK SHOULD START QUIETLY AS AN INTENSE MID-UPPER CYCLONE BEGINS TO GYRATE OVER THE GREAT LAKES PER GFS & ECMWF. THIS WOULD DRIVE LARGE BU WEAK HIGH PRESSURE E/SE ACROSS THE CENTRAL & SOUTHERN PLAINS. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 358 PM CDT SAT APR 18 2015 THUNDERSTORMS SHOULD RETURN TO THE NEIGHBORHOOD WED & WED NIGHT BUT WITH DIFFERENCES IN SOLUTIONS HAVE KEPT FORECAST ESSENTIALLY UNCHANGED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 641 PM CDT SAT APR 18 2015 MESOSCALE COMPLEX OF THUNDERSTORMS OVER CENTRAL/SOUTH CENTRAL KS...SHOULD PROGRESS SLOWLY EASTWARD OVERNIGHT...AS A WEAK LOW- LEVEL JET DEVELOPS AND GRADUALLY VEERS NORTHEAST. ICT AND CNU TERMINALS STAND THE BEST PROBABILITY OF BEING IMPACTED BY THUNDERSTORMS. WINDS WILL BE HIGHLY VARIABLE OVERNIGHT BEHIND OUTFLOW BOUNDARY IN CENTRAL/SOUTH CENTRAL KS. ADDITIONAL THUNDERSTORMS COULD AFFECT CNU TERMINAL SUNDAY...WITH WIDESPREAD SHOWERS DEVELOPING OVER CENTRAL/SOUTH CENTRAL KS AS THE UPPER TROUGH ADVANCES EASTWARD THRU EASTERN KS/OK. JMC && .FIRE WEATHER... ISSUED AT 358 PM CDT SAT APR 18 2015 PROLONGED PERIODS OF RAIN & THUNDERSTORMS WILL KEEP THE GRASSLAND FIRE IN CHECK. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 55 64 40 62 / 80 80 10 0 HUTCHINSON 53 60 39 62 / 80 70 10 0 NEWTON 54 61 40 60 / 80 80 10 0 ELDORADO 55 67 42 62 / 80 90 10 0 WINFIELD-KWLD 55 68 41 63 / 80 90 10 0 RUSSELL 52 60 37 61 / 70 80 10 0 GREAT BEND 51 60 36 60 / 70 70 10 0 SALINA 53 60 39 62 / 80 70 10 0 MCPHERSON 53 59 39 61 / 80 70 10 0 COFFEYVILLE 57 68 43 64 / 70 80 20 10 CHANUTE 57 68 43 63 / 70 90 20 10 IOLA 57 67 43 62 / 70 90 20 10 PARSONS-KPPF 57 68 43 63 / 70 80 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 18, 8:10 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 810 PM CDT SAT APR 18 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 810 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT SOUTH CENTRAL KANSAS AND THE FLINT HILLS THIS EVENING...PRIMARILY SOUTH OF HIGHWAY 400. LARGE HAIL OF QUARTER TO GOLFBALL SIZE WILL BE POSSIBLE AND WIND GUSTS OF 50 TO 60 MPH. ELSEHWERE IN CENTRAL AND SOUTHEAST KANSAS OVERNIGHT...AN ISOLATED STRONG STORM WITH PEA TO DIME SIZE HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCES FOR SEVERE THUNDERSTORMS IS INCREASING FOR SOUTHEAST KANSAS SUNDAY AFTERNOON...WHERE HAIL AS LARGE AS GOLF BALLS MAY OCCUR. IF YOU LIVE IN SOUTHEAST KANSAS...THE FORECAST FOR SUNDAY SHOULD BE MONITORED CLOSELY. THUNDERSTORMS THAT MAY BE QUITE STRONG WITH HAIL CLOSE TO 1 INCH DIAMETER AND 40 TO 50 MPH WINDS ARE POSSIBLE FOR AREAS ALONG AND JUST SOUTHEAST OF THE TURNPIKE. A VERY HIGH FIRE DANGER MAY EXIST OVER PARTS OF CENTRAL KANSAS LATE SUNDAY AFTERNOON. SCATTERED THUNDERSTORMS ARE POSSIBLE FOR ALL AREAS FROM WEDNESDAY THROUGH FRIDAY. DETAILS REGARDING THE STRENGTH OF THESE THUNDERSTORMS WILL BE PROVIDED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS EVENING ACROSS SOUTH CENTRAL KANSAS AND THE FLINT HILLS...PRIMARILY SOUTH OF HIGHWAY 400. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Apr 18, 7:02 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 702 PM CDT SAT APR 18 2015 KSZ083-190030- SEDGWICK KS- 702 PM CDT SAT APR 18 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 730 PM CDT * AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER MAIZE. THIS STORM WILL MOVE SLOWLY NORTH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WICHITA...PARK CITY...VALLEY CENTER...MAIZE...SEDGWICK...COLWICH... KECHI AND BENTLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3770 9736 3777 9757 3791 9753 3791 9722 TIME...MOT...LOC 2358Z 202DEG 3KT 3781 9744 KLEINSASSER
Special weather statement, Apr 18, 7:21 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 721 PM CDT SAT APR 18 2015 KSZ091-190045- HARPER KS- 721 PM CDT SAT APR 18 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MANCHESTER...OR 7 MILES SOUTHWEST OF ANTHONY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ANTHONY...HARPER...BLUFF CITY...WALDRON AND CORWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9835 3714 9835 3731 9798 3700 9780 TIME...MOT...LOC 0020Z 234DEG 17KT 3706 9808 KLEINSASSER
Local storm report, Apr 18, 7:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NE CALDWELL 37.07N 97.57W
04/18/2015 M1.75 INCH SUMNER KS TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL.
&&
JMRLocal storm report, Apr 18, 7:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NW CALDWELL 37.07N 97.65W
04/18/2015 M1.75 INCH SUMNER KS TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL.
&&
JMRLocal storm report, Apr 18, 7:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 3 NW CALDWELL 37.07N 97.65W
04/18/2015 M1.50 INCH SUMNER KS TRAINED SPOTTER
&&
JMRLocal storm report, Apr 18, 8:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 1 S PERTH 37.16N 97.49W
04/18/2015 M1.75 INCH SUMNER KS TRAINED SPOTTER
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| Apr 18, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 24 min |
| Apr 18, 7:21 PM CDT | Special Weather Statement | ICT | Harper | 24 min |
| Apr 18, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Apr 18, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 44 min |
| Apr 18, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| Apr 18, 9:07 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 18, 9:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Apr 18, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 38 min |
| Apr 18, 10:09 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| Apr 18, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 14 min |
| Apr 19, 1:48 PM CDT | Special Weather Statement | ICT | Kingman | 42 min |
| Apr 19, 2:35 PM CDT | Special Weather Statement | ICT | Harper | 25 min |
| Apr 19, 2:41 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| Apr 19, 3:03 PM CDT | Special Weather Statement | ICT | Sumner | 42 min |
| Apr 19, 3:35 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| Apr 19, 3:43 PM CDT | Special Weather Statement | ICT | Elk | 47 min |
| Apr 19, 3:51 PM CDT | Special Weather Statement | ICT | Woodson | 39 min |
| Apr 19, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 23 min |
| Apr 19, 4:14 PM CDT | Special Weather Statement | ICT | Woodson | 46 min |
| Apr 19, 4:36 PM CDT | Special Weather Statement | ICT | Elk | 39 min |
| Apr 19, 6:00 PM CDT | Special Weather Statement | ICT | Labette | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.